このエントリーをはてなブックマークに追加
ID 19711
Eprint ID
19711
FullText URL
Author
Kon Masamichi
Kuwano Hiroaki
Abstract
In this paper, we discuss the generalization of concavity on the subclass of the set of all membership functions, each function belonging to the subclass characterizes one convex fuzzy set respectively. The generalization is based on conjunctive aggregation functions. And the properties are investigated.
Published Date
2009-11-11
Publication Title
Proceedings : Fifth International Workshop on Computational Intelligence & Applications
Volume
volume2009
Issue
issue1
Publisher
IEEE SMC Hiroshima Chapter
Start Page
274
End Page
277
ISSN
1883-3977
NCID
BB00577064
Content Type
Conference Paper
language
英語
Copyright Holders
IEEE SMC Hiroshima Chapter
Event Title
5th International Workshop on Computational Intelligence & Applications IEEE SMC Hiroshima Chapter : IWCIA 2009
Event Location
東広島市
Event Location Alternative
Higashi-Hiroshima City
File Version
publisher
Refereed
True
Eprints Journal Name
IWCIA